# SDR 2000UALA00309

- Difficulty date: June 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 30,539 hours, 20,617 cycles
- Engine: Ge CFM56*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part serial: UA00153920
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED VALVE MALFUNCTION PREVENTING ANTI-ICING ON ONE WING AND ENGINE.  *S/D*  FOUND FAILED PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV).  REPLACED PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV).
